# SDR QXEA9600499

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2697V
- Make and model: Swrngn SA227AC
- Aircraft serial: AC663
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 30300020
- Condition: Discharged
- Location: Lt Nacelle
- Component: Swrngn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND NR 1 ENGINE FIRE BOTTLE DISCHARGED.  REPLACED BOTTLE AND TESTED SYSTEM, RETURNED AIRCRAFT TO SERVICE.
